# SDR CALA2013101592084

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 43,031 hours, 17,570 cycles
- Engine: Iae V2522A5
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE LEAK DOOR 1R.  BOTTOM FWD PORTION OF DOOR, 6 TO 9 O’CLOCK POSITION, LEAKS AT LOWER FWD CORNER.
